# SDR R61A201504160240

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 20,312 hours, 15,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD F/A FLASHLIGHT BRACKET WAS BROKEN.  MAINTENANCE PLACED ON MEL AND LATER R & R FORWARD F/A FLASHLIGHT ASSY IAW AMM AND OPS CHECKED GOOD.
